# SDR ASOA04171

- Difficulty date: March 3, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, AN EMERGENCY FLOOR LIGHTING STRIP WAS FOUND DETACHED.  MAINTENANCE REMOVED AND REPLACED AN EMERGENCY FLOOR LIGHTING STRIP.  OPERATIONAL CEHCKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
